Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 33, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 9, 2013, 2:54 AM MST for 4 counties in Wyoming. It took effect at Dec 9, 2013, 8:51 AM MST. It was in force for 33 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 9, 2013, 2:54 AM MST (09:54 UTC)
- In effect from
- Dec 9, 2013, 8:51 AM MST
- Expired
- Dec 10, 2013, 6:00 PM MST
- In force
- 33 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 8:51 AM MST | NON-TSTM WND GST 63 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. SUSTAINED AT 46 MPH. |
| Dec 9, 9:16 AM MST | NON-TSTM WND GST 63 | 1 Ene Buford, WY | BUFORD EAST WYDOT SITE. SUSTAINED AT 49 MPH. |
| Dec 9, 9:20 AM MST | NON-TSTM WND GST 63 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED AT 45 MPH. |
| Dec 9, 9:31 AM MST | NON-TSTM WND GST 59 | 3 Nw Arlington, WY | FOOTE CREEK WYDOT SITE. SUSTAINED AT 43 MPH. |
| Dec 9, 9:46 AM MST | NON-TSTM WND GST 68 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 53 MPH. |
| Dec 9, 10:26 AM MST | NON-TSTM WND GST 59 | 3 Se Tie Siding, WY | PUMPKIN VINE WYDOT SITE. SUSTAINED AT 42 MPH. |
| Dec 9, 10:45 AM MST | NON-TSTM WND GST 57 | 8 Ese Crystal Lake Rese, WY | OTTO ROAD WYDOT SITE. SUSTAINED AT 45 MPH. |
| Dec 9, 10:47 AM MST | NON-TSTM WND GST 61 | 13 Se Laramie, WY | VEDAUWOO WYDOT SITE. SUSTAINED AT 52 MPH. |
| Dec 9, 11:01 AM MST | NON-TSTM WND GST 68 | 9 S Wheatland, WY | BORDEAUX WYDOT SITE. SUSTAINED AT 54 MPH. |
| Dec 9, 11:10 AM MST | NON-TSTM WND GST 61 | 5 Nw Arlington, WY | WAGONHOUND WYDOT SITE. SUSTAINED AT 48 MPH. |
| Dec 9, 11:26 AM MST | NON-TSTM WND GST 66 | 2 Ese Arlington, WY | ARLINGTON EAST WYDOT SITE. SUSTAINED AT 50 MPH. |
| Dec 9, 11:30 AM MST | NON-TSTM WND GST 57 | 11 Se Laramie, WY | SUMMIT EAST WYDOT SITE. SUSTAINED AT 43 MPH. |
| Dec 9, 11:51 AM MST | NON-TSTM WND GST 61 | 3 Nw Arlington, WY | FOOTE CREEK WYDOT SITE. SUSTAINED AT 48 MPH. |
| Dec 9, 11:55 AM MST | HIGH SUST WINDS 40 | 8 Ese Crystal Lake Rese, WY | OTTO ROAD WYDOT SITE. AVERAGE SUSTAINED WINDS AROUND 40 MPH FOR LAST HOUR ENDING AT 1155 AM MDT. |
| Dec 9, 12:51 PM MST | NON-TSTM WND GST 79 | Bordeaux, WY | SUSTAINED WIND 57 MPH. |
| Dec 9, 1:01 PM MST | NON-TSTM WND GST 65 | 8 S Chugwater, WY | SUSTAINED WIND 53 MPH. |
| Dec 9, 1:21 PM MST | NON-TSTM WND GST 61 | 3 Ese Elk Mountain, WY | |
| Dec 9, 2:16 PM MST | NON-TSTM WND GST 58 | 1 Ene Buford, WY | SUSTAINED WIND 43 MPH. |
| Dec 9, 2:16 PM MST | NON-TSTM WND GST 76 | Bordeaux, WY | SUSTAINED WIND 55 MPH. |
| Dec 9, 2:17 PM MST | NON-TSTM WND GST 58 | Vedauwoo, WY | SUSTAINED WIND 46 MPH. |
| Dec 9, 2:30 PM MST | NON-TSTM WND GST 60 | 5 Nw Arlington, WY | SUSTAINED WIND 42 MPH. |
| Dec 9, 2:30 PM MST | NON-TSTM WND GST 61 | 6 E Horse Creek, WY | SUSTAINED WIND 45 MPH. |
| Dec 9, 2:44 PM MST | NON-TSTM WND GST 64 | 7 W Sybille Research Un, WY | |
| Dec 9, 2:46 PM MST | NON-TSTM WND GST 65 | Bordeaux, WY | SUSTAINED WIND 48 MPH. |
| Dec 9, 3:01 PM MST | NON-TSTM WND GST 66 | Arlington, WY | SUSTAINED WIND 44 MPH. |
| Dec 9, 3:06 PM MST | NON-TSTM WND GST 59 | 7 Nw Elk Mountain, WY | SUSTAINED WIND 48 MPH. |
| Dec 9, 3:16 PM MST | NON-TSTM WND GST 66 | 3 Nw Arlington, WY | SUSTAINED WIND 46 MPH. |
| Dec 9, 3:20 PM MST | NON-TSTM WND GST 62 | 5 Nw Arlington, WY | SUSTAINED WIND 48 MPH. |
| Dec 9, 3:21 PM MST | NON-TSTM WND GST 62 | 1 Ene Buford, WY | SUSTAINED WIND 49 MPH. |
| Dec 9, 3:21 PM MST | NON-TSTM WND GST 62 | Bordeaux, WY | SUSTAINED WIND 47 MPH. |
| Dec 9, 3:31 PM MST | NON-TSTM WND GST 74 | 18 Wnw Cheyenne, WY | |
| Dec 9, 4:46 PM MST | NON-TSTM WND GST 66 | Bordeaux, WY | SUSTAINED WIND 46 MPH. |
| Dec 9, 5:05 PM MST | NON-TSTM WND GST 64 | 7 Ese Arlington, WY | SUSTAINED WIND 43 MPH. |
| Dec 9, 5:11 PM MST | NON-TSTM WND GST 64 | Bordeaux, WY | SUSTAINED WIND 53 MPH. |
| Dec 9, 5:21 PM MST | NON-TSTM WND GST 60 | 13 Ne Centennial, WY | SUSTAINED WIND 46 MPH. |
| Dec 9, 5:26 PM MST | NON-TSTM WND GST 67 | 3 Nw Arlington, WY | SUSTAINED WIND 51 MPH. |
| Dec 9, 5:36 PM MST | NON-TSTM WND GST 59 | 2 E Arlington, WY | SUSTAINED WIND 45 MPH. |
| Dec 9, 6:21 PM MST | NON-TSTM WND GST 59 | Arlington, WY | SUSTAINED WIND 40 MPH. |
| Dec 9, 6:21 PM MST | NON-TSTM WND GST 63 | Bordeaux, WY | SUSTAINED WIND 50 MPH. |
| Dec 9, 6:21 PM MST | NON-TSTM WND GST 64 | 11 Se Arlington, WY | SUSTAINED WIND 41 MPH. |
| Dec 9, 6:35 PM MST | HIGH SUST WINDS 40 | 8 Ese Crystal Lake Rese, WY | |
| Dec 9, 6:36 PM MST | HIGH SUST WINDS 43 | 10 Wsw Whitaker, WY | |
| Dec 9, 7:06 PM MST | NON-TSTM WND GST 60 | Arlington, WY | SUSTAAINED WIND 41 MPH. |
| Dec 9, 7:51 PM MST | NON-TSTM WND GST 63 | 11 Se Arlington, WY | |
| Dec 9, 8:01 PM MST | NON-TSTM WND GST 68 | 7 Nw Elk Mountain, WY | SUSTAINED WIND 57 MPH. |
| Dec 9, 8:25 PM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | SUSTAINED WIND 42MPH. |
| Dec 9, 8:36 PM MST | NON-TSTM WND GST 63 | Arlington, WY | SUSTAINED WIND 63 MPH. |
| Dec 9, 8:36 PM MST | NON-TSTM WND GST 67 | 7 Nw Elk Mountain, WY | SUSTAINED WIND 52 MPH. |
| Dec 9, 8:40 PM MST | NON-TSTM WND GST 63 | 7 Ese Arlington, WY | SUSTAINED WIND 45 MPH. |
| Dec 9, 8:41 PM MST | NON-TSTM WND GST 60 | 7 Nw Elk Mountain, WY | SUSTAINED WIND 50 MPH. |
| Dec 9, 8:55 PM MST | NON-TSTM WND GST 71 | 6 Ese Arlington, WY | SUSTAINED WIND 47 MPH. |
| Dec 9, 9:06 PM MST | NON-TSTM WND GST 65 | 15 Nne Centennial, WY | SUSTAIND WIND 44 MPH. |
| Dec 9, 9:11 PM MST | NON-TSTM WND GST 66 | Arlington, WY | SUSTAINED WIND 50 MPH. |
| Dec 9, 9:11 PM MST | NON-TSTM WND GST 67 | 2 Ese Arlington, WY | SUSTAINED WIND 44 MPH. |
| Dec 9, 9:21 PM MST | NON-TSTM WND GST 65 | 15 Nne Centennial, WY | SUSTAINED WIND 43 MPH. |
| Dec 9, 9:51 PM MST | NON-TSTM WND GST 66 | 7 Nw Elk Mountain, WY | SUSTAINED AT 49 MPH. |
| Dec 9, 9:51 PM MST | NON-TSTM WND GST 70 | 3 Nw Arlington, WY | FOOTE CREEK WYDOT SITE. SUSTAINED AT 52 MPH. |
| Dec 9, 9:56 PM MST | NON-TSTM WND GST 63 | 3 Nw Elk Mountain, WY | ELK MOUNTAIN AWOS. SUSTAINED AT 46 MPH. |
| Dec 9, 10:11 PM MST | NON-TSTM WND GST 73 | 2 Ese Arlington, WY | SUSTAINED AT 47 MPH. |
| Dec 9, 10:11 PM MST | NON-TSTM WND GST 73 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 47 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 090954 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 254 AM MST MON DEC 9 2013 ...STRONG WINDS EXPECTED ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING THIS AFTERNOON THROUGH TUESDAY AFTERNOON... .A TIGHTENING SURFACE PRESSURE GRADIENT ALONG WITH HIGHER WINDS ALOFT WILL RESULT IN A STRONG WESTERLY WINDS THIS AFTERNOON THROUGH TUESDAY AFTERNOON. WINDS ARE EXPECTED TO INITIALLY STRENGTHEN FROM ARLINGTON TO BORDEAUX THIS AFTERNOON... BEFORE SPREADING INTO THE SOUTHERN LARAMIE RANGE LATER TONIGHT. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. AREAS OF BLOWING SNOW WILL ALSO BE POSSIBLE DUE TO THE STRONG WINDS AND WIDESPREAD SNOW COVER. THE WINDS WILL BEGIN TO DECREASE ON TUESDAY EVENING AS THE PRESSURE GRADIENT WEAKENS. WYZ106-110-092200- /O.UPG.KCYS.HW.A.0022.131209T1900Z-131211T0100Z/ /O.NEW.KCYS.HW.W.0033.131209T1900Z-131211T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 254 AM MST MON DEC 9 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THIS AFTERNOON THROUGH TUESDAY AFTERNOON. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. AREAS OF BLOWING SNOW WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ116-117-092200- /O.UPG.KCYS.HW.A.0022.131210T1000Z-131211T0100Z/ /O.NEW.KCYS.HW.W.0033.131210T0600Z-131211T0100Z/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 254 AM MST MON DEC 9 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. AREAS OF BLOWING SNOW WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ FINCH
5 follow-up statements
000 WWUS75 KCYS 091551 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 851 AM MST MON DEC 9 2013 ...STRONG WINDS OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING TODAY THROUGH TUESDAY AFTERNOON... .A TIGHTENING SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT WILL RESULT IN A STRONG WESTERLY SURFACE WINDS TODAY THROUGH TUESDAY AFTERNOON. WIND GUSTS WILL FREQUENTLY REACH 60 MPH AND UPWARDS OF 70 MPH IN SOME LOCATIONS. AREAS OF BLOWING SNOW CAN ALSO BE EXPECTED WITH SIGNIFICANT REDUCTIONS IN VISIBILITY. THE WINDS WILL BEGIN TO DECREASE ON TUESDAY EVENING AS THE PRESSURE GRADIENT WEAKENS. WYZ110-091700- /O.CAN.KCYS.HW.W.0033.131209T1900Z-131211T0100Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 851 AM MST MON DEC 9 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. THIS HIGH WIND WARNING HAS BEEN REPLACED BY A BLIZZARD WARNING. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE IN THE ARLINGTON AREA...AND WILL BE NEAR ZERO AT TIMES. $$ WYZ106-116-117-100400- /O.EXT.KCYS.HW.W.0033.131209T1551Z-131211T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 851 AM MST MON DEC 9 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM MST TUESDAY. * TIMING...LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. GUSTS MAY REACH 70 MPH AT TIMES. * VISIBILITIES...BLOWING SNOW WILL SIGNIFICANTLY REDUCE VISIBILITIES AT TIMES. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. AREAS OF BLOWING SNOW WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ LIEBL
000 WWUS75 KCYS 092135 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 235 PM MST MON DEC 9 2013 ...STRONG WINDS OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING THROUGH TUESDAY AFTERNOON... .A TIGHT SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT WILL RESULT IN A STRONG WESTERLY SURFACE WINDS TODAY THROUGH TUESDAY AFTERNOON. WIND GUSTS WILL FREQUENTLY REACH 60 MPH. STRONG WIND WILL PRODUCE AREAS OF BLOWING SNOW. LOCALLY... VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE AT TIMES DUE TO THE BLOWING SNOW. WINDS WILL DECREASE ON TUESDAY EVENING AS THE PRESSURE GRADIENT WEAKENS. WYZ110-101200- /O.EXA.KCYS.HW.W.0033.000000T0000Z-131211T0100Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 235 PM MST MON DEC 9 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST TUESDAY. * TIMING...STRONG WINDS TO CONTINUE INTO TUESDAY AFTERNOON THEN GRADUALLY DECREASE INTO TUESDAY NIGHT. * WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. GUSTS MAY REACH 70 MPH AT TIMES. * VISIBILITIES...BLOWING SNOW WILL REDUCE VISIBILITIES. VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. STRONG WINDS AND LOW VISIBILITIES MAY REDUCE TRAFFIC SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ106-116-117-101200- /O.CON.KCYS.HW.W.0033.000000T0000Z-131211T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 235 PM MST MON DEC 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. * TIMING...STRONG WINDS TO CONTINUE INTO TUESDAY AFTERNOON THEN GRADUALLY DECREASE INTO TUESDAY NIGHT. * WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. GUSTS MAY REACH 70 MPH AT TIMES. * VISIBILITIES...BLOWING SNOW WILL REDUCE VISIBILITIES. VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. STRONG WINDS AND LOW VISIBILITIES MAY REDUCE TRAFFIC SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ LIEBL
000 WWUS75 KCYS 100704 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1204 AM MST TUE DEC 10 2013 ...STRONG WINDS OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING THROUGH TUESDAY AFTERNOON... .A TIGHT SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT WILL RESULT IN A STRONG WESTERLY SURFACE WINDS THROUGH TUESDAY AFTERNOON. WIND GUSTS WILL FREQUENTLY REACH 60 MPH. STRONG WIND WILL PRODUCE AREAS OF BLOWING SNOW. LOCALLY... VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE AT TIMES DUE TO THE BLOWING SNOW. WINDS WILL DECREASE ON TUESDAY EVENING AS THE PRESSURE GRADIENT WEAKENS. WYZ118-101915- /O.EXA.KCYS.HW.W.0033.000000T0000Z-131211T0100Z/ CENTRAL LARAMIE COUNTY- INCLUDING THE CITY OF...CHEYENNE 1204 AM MST TUE DEC 10 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...STRONG WINDS TO CONTINUE INTO TUESDAY AFTERNOON THEN GRADUALLY DECREASE INTO TUESDAY NIGHT. * WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. GUSTS MAY REACH 65 MPH AT TIMES. * VISIBILITIES...BLOWING SNOW WILL REDUCE VISIBILITIES. VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. STRONG WINDS AND LOW VISIBILITIES MAY REDUCE TRAFFIC SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ106-110-116-117-101915- /O.CON.KCYS.HW.W.0033.000000T0000Z-131211T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1204 AM MST TUE DEC 10 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...STRONG WINDS TO CONTINUE INTO TUESDAY AFTERNOON THEN GRADUALLY DECREASE INTO TUESDAY NIGHT. * WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. GUSTS MAY REACH 65 MPH AT TIMES. * VISIBILITIES...BLOWING SNOW WILL REDUCE VISIBILITIES. VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. STRONG WINDS AND LOW VISIBILITIES MAY REDUCE TRAFFIC SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ FINCH
000 WWUS75 KCYS 101148 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 448 AM MST TUE DEC 10 2013 ...STRONG WINDS TO CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THIS AFTERNOON... .A TIGHT SURFACE PRESSURE GRADIENT ALONG WITH STRONG WINDS ALOFT WILL CONTINUE TO RESULT IN STRONG WESTERLY WINDS ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THE AFTERNOON. WIND GUSTS WILL FREQUENTLY REACH 60 MPH. THE STRONG WIND WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. LOCALLY... VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE AT TIMES DUE TO THE BLOWING SNOW. WINDS WILL DECREASE BY THIS EVENING AS THE PRESSURE GRADIENT WEAKENS. WYZ106-110-116>118-110100- /O.CON.KCYS.HW.W.0033.000000T0000Z-131211T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER...CHEYENNE 448 AM MST TUE DEC 10 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...STRONG WINDS TO CONTINUE THROUGH THIS AFTERNOON. * WINDS...WEST 35 TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH. GUSTS MAY REACH 65 MPH AT TIMES. * VISIBILITIES...BLOWING SNOW WILL REDUCE VISIBILITIES. VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG WINDS POSE A SIGNIFICANT BLOW OVER RISK TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. STRONG WINDS AND LOW VISIBILITIES MAY REDUCE TRAFFIC SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ FINCH
000 WWUS75 KCYS 110052 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 552 PM MST TUE DEC 10 2013 WYZ106-110-116>118-110200- /O.EXP.KCYS.HW.W.0033.000000T0000Z-131211T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER...CHEYENNE 552 PM MST TUE DEC 10 2013 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING. WINDS HAVE DECREASED BELOW HIGH WIND CRITERIA. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. BREEZY WEST WINDS WILL CONTINUE TO GUST TO BETWEEN 40 AND 50 MPH FOR THE NEXT SEVERAL HOURS WHICH WILL PRODUCE POCKETS OF BLOWING AND DRIFTING SNOW. WINDS WILL DECREASE FURTHER BY LATE EVENING BRINGING AN END TO BLOWING AND DRIFTING SNOW ALTOGETHER. $$ HAHN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 8, 10:31 PM MST, 4 hours 23 minutes earlier.
Area forecast discussion, Dec 8, 10:31 PM MST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1031 PM MST SUN DEC 8 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 240 PM MST SUN DEC 8 2013
CLOUDS HAVE CLEAR OUT BEHIND THE SHORTWAVE WHICH MOVED OUT OF
COLORADO AND INTO PLAINS. NEXT BATCH OF CLOUDS IS NOW MOVING INTO
WESTERN PORTIONS OF THE CWA AS ANOTHER WAVE DIGS SOUTH OUT OF THE
NORTHERN ROCKIES. THE NEXT SHOT OF ARCTIC AIR WILL ACCOMPANY THIS
THE WAVE. AFTER WARMING INTO THE SINGLE DIGITS OVER MUCH OF THE
AREA TODAY...SUBZERO READINGS WILL AGAIN PUSH ACROSS THE AREA
TONIGHT. THE COMBINATION OF NORTHWEST WINDS AND COLD TEMPERATURES
WILL PUSH WIND CHILL VALUES WELL BELOW ZERO TONIGHT...WITH WIND
CHILLS GENERALLY DROPPING TO MINUS 20 TO MINUS 30. A WIND CHILL
ADVISORY HAS BEEN ISSUED FOR THE NEBRASKA PANHANDLE FOR TONIGHT.
CHANCES FOR MEASURABLE SNOW THE NEXT SEVERAL DAYS WILL BE ON THE
LOW SIDE. UPPER LEVEL ENERGY MOVING ACROSS THE AREA TONIGHT MAY
PRODUCE SOME LIGHT SNOW SHOWERS OR SNOW FLURRIES WITH THE MAIN
POTENTIAL OVER THE MOUNTAINS. NOT ANTICIPATING ANY SNOW EAST OF
THE LARAMIE RANGE...AT LEAST NOTHING MORE THAN A FEW FLURRIES.
ONCE THE WAVE PASSES CHANCES FOR SNOW WILL SHUT DOWN FOR TOMORROW.
A QUICK MOVING CLIPPER SYSTEM WILL MOVE ACROSS THE AREA LATE
TUESDAY AFTERNOON INTO TUESDAY NIGHT. THIS COULD BRING ANOTHER
BRIEF SHOT OF LIGHT SNOW BUT ANY ACCUMULATIONS WILL BE MINIMAL.
WARMING TREND WILL START TOMORROW AS WESTERLY WINDS KICK IN.
SHOULD SEE HIGHS BACK INTO THE 20S AND 30S OVER MOST OF THE AREA
TUESDAY. ALONG WITH THE WARMER TEMPERATURES COMES THE STRONGER
WINDS. HIGH WIND WATCHES REMAIN IN PLACE FOR LATE MONDAY INTO
TUESDAY. WIND PRONE PORTIONS OF SOUTHEAST WYOMING IS THE MAIN AREA
OF CONCERN WHERE GUSTS MAY REACH 60 MPH OR POSSIBLY GREATER. ALONG
WITH THE STRONG WINDS COULD SEE SOME BLOWING SNOW WHERE THERE IS
DEEPER SNOW PACK ON THE GROUND.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 240 PM MST SUN DEC 8 2013
MAINLY DRY WEATHER EXPECTED OVER THE CWA DURING THIS PERIOD
OUTSIDE OF THE HIGHER MTNS WHERE SOME SNOW SHOWERS ARE POSSIBLE
LATER IN THE PERIOD. A SFC HIGH WILL SLIDE SE OVER THE NORTHERN
PLAINS INTO THE UPPER MISSISSIPPI VALLEY TUESDAY NIGHT AND WEDS
AND BRING A GLANCING SHOT OF COOLER AIR TO THE CWA PLAINS EAST OF
THE MTNS FOR WEDS. WARMER THURSDAY AND CONTINUED MILD FRIDAY AS AN
UPPER RIDGE MOVES ACROSS. A SPLITTING UPPER TROF WILL MOVE ONSHORE
OVER THE WEST COAST AND ACROSS THE ROCKY MTNS FRIDAY AND SATURDAY
WITH THE CWA BASICALLY IN BETWEEN THE TWO BATCHES OF ENERGY.
ASSOCIATED PACIFIC FRONT WITH THIS SYSTEM SHOULD SLIDE ACROSS
SATURDAY BRINGING MODESTLY COOLER AIR.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 1025 PM MST SUN DEC 8 2013
A LOW PRESSURE TROUGH MOVING SOUTHEAST ACROSS THE REGION TONIGHT
WILL BRING MAINLY MID LEVEL CLOUD CEILINGS...WHICH WILL OBSCURE
THE HIGHER MOUNTAIN PEAKS. SOME LIGHT SNOW WILL BE POSSIBLE WEST
OF THE LARAMIE RANGE TONIGHT PRODUCING BRIEF MVFR TO IFR VSBYS.
OTHERWISE...VFR CONDITIONS WILL PREVAIL. WESTERLY SURFACE WINDS
WILL AVERAGE BETWEEN 5 AND 15 KT TONIGHT...WITH GUSTS TO NEAR 30
KT INVOF OF THE MOUNTAINS. THESE WINDS WILL INCREASE TO 15 TO 25
KT WITH GUSTS TO 35 KT.
&&
.FIRE WEATHER...
ISSUED AT 408 AM MST SUN DEC 8 2013
SEVERAL PASSING DISTURBANCES ALONG WITH THE COLD AIR MASS WILL
KEEP FIRE WEATHER CONCERNS AT BAY THROUGH EARLY NEXT WEEK. WILL
SEE PERIODIC LIGHT SNOW CHANCES THROUGH THE PERIOD...ALTHOUGH ANY
ACCUMULATIONS WILL REMAIN VERY LIGHT. A WINDY PERIOD WILL SET UP
FOR MONDAY AFTERNOON THROUGH TUESDAY MAINLY ACROSS THE TYPICALLY
WINDY AREAS OF SOUTHEAST WYOMING. WARMER TEMPERATURES WILL BE ON
THE WAY AS WELL...WITH AFTERNOON HIGHS RETURNING TO NORMAL BY MID-
WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON
FOR WYZ116-117.
HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON
FOR WYZ106-110.
NE...WIND CHILL ADVISORY UNTIL 9 AM MST MONDAY FOR NEZ002-003-019>021-
054-055-095-096.
&&
SHORT TERM...LIEBL
LONG TERM...RE
AVIATION...JAMSKI
FIRE WEATHER...LIEBLHazardous weather outlook, Dec 8, 3:41 PM MST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 341 PM MST SUN DEC 8 2013 WYZ101>119-091330- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 341 PM MST SUN DEC 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT VERY COLD WIND CHILL TEMPERATURES WILL ONCE AGAIN OCCUR TONIGHT WITH VALUES DROPPING TO 20 TO 35 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS WILL DEVELOP ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING BY LATE MONDAY AND CONTINUE THROUGH TUESDAY AFTERNOON. GUSTS TO 60 MPH WILL BE POSSIBLE AND HIGH WIND WATCHES ARE IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-091330- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 341 PM MST SUN DEC 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT VERY COLD WIND CHILL TEMPERATURES WILL ONCE AGAIN OCCUR TONIGHT WITH VALUES DROPPING TO 20 TO 35 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH/LIEBL
In the hours before
Local storm report, Dec 8, 10:07 PM MST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1007 PM MST SUN DEC 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 35 S RAWLINS 41.28N 107.23W
12/08/2013 E6.0 INCH CARBON WY OTHER FEDERAL
SAGE CREEK BASIN SNOTEL. ELEV 7850 FT. SWE 0.3. RATIO 20
TO 1. TOTAL 12/7 9 AM TO 12/8 8 AM.
0800 AM SNOW 19 WSW ENCAMPMENT 41.10N 107.13W
12/08/2013 E6.0 INCH CARBON WY OTHER FEDERAL
DIVIDE PEAK SNOTEL. ELEV 8880 FT. SWE 0.3. RATIO 20 TO 1.
TOTAL 12/7 9 AM TO 12/8 8 AM.
0800 AM SNOW 10 WSW ENCAMPMENT 41.15N 106.97W
12/08/2013 E10.0 INCH CARBON WY OTHER FEDERAL
OLD BATTLE SNOTEL. ELEV 10000 FT. SWE 0.5. RATIO 20 TO 1.
TOTAL 12/7 9 AM TO 12/8 8 AM.
0800 AM SNOW 5 SW ENCAMPMENT 41.16N 106.86W
12/08/2013 E6.0 INCH CARBON WY OTHER FEDERAL
WEBBER SPRINGS SNOTEL. ELEV 9250 FT. SWE 0.3. RATIO 20 TO
1. TOTAL 12/7 9 AM TO 12/8 8 AM.
0800 AM SNOW 11 SSE ENCAMPMENT 41.06N 106.71W
12/08/2013 E8.0 INCH CARBON WY OTHER FEDERAL
BLACKHALL MOUNTAIN SNOTEL. ELEV 9820 FT. SWE 0.4. RATIO
20 TO 1. TOTAL 12/7 9 AM TO 12/8 8 AM.
0800 AM SNOW 7 NW CENTENNIAL 41.37N 106.21W
12/08/2013 E8.0 INCH ALBANY WY OTHER FEDERAL
BROOKLYN LAKE SNOTEL. ELEV 10240 FT. SWE 0.4. RATIO 20 TO
1. TOTAL 12/7 9 AM TO 12/8 8 AM.
0800 AM SNOW 21 SSE ELK MOUNTAIN 41.41N 106.26W
12/08/2013 E10.0 INCH CARBON WY OTHER FEDERAL
MEDICINE BOW SNOTEL. ELEV 10510 FT. SWE 0.5. RATIO 20 TO
1. TOTAL 12/7 9 AM TO 12/8 8 AM.
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 9:11 AM MST | Blizzard Warning | CYS | Albany, Carbon | 5 hr |
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.